MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CARBOFLO VASCULAR GRAFT; EPTFE VASCULAR GRAFT

BARD PERIPHERAL VASCULAR, INC. CARBOFLO VASCULAR GRAFT; EPTFE VASCULAR GRAFT
Model Number 40S06C
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported event, lot number was provided, and lot history review.The sample was not returned for evaluation and photo was provided.The company is still investigating the issue at this time.The device was labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 40s06c.Eptfe vascular graft allegedly experienced a leak.This report was received from a single source.This event did involve patient with no reported patient injury.The patients age, weight and gender were not provided.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 40s06c eptfe vascular graft allegedly experienced a leak.This report was received from a single source.This event did involve patient with no reported patient injury.The patients age, weight and gender were not provided.
 
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review was performed.The device has not been returned for evaluation, however, one photo was provided.After photo review, the investigation is inconclusive for a leak.Based upon the available information, a definitive root cause is unknown.The device is labeled for single use.Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
CARBOFLO VASCULAR GRAFT
Common Device Name
EPTFE VASCULAR GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9193019
Report Number2020394-2019-03943
Device Sequence Number19302420
Product Code DSY
UDI-Device Identifier00801741020797
UDI-Public(01)00801741020797
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number40S06C
Device Catalogue Number40S06C
Device Lot NumberVTBV0859
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer03/31/2020
Initial Report FDA Received Date10/15/2019
Supplement Report FDA Received Date04/02/2020
Patient Sequence Number1